Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 840130, 4 pages
http://dx.doi.org/10.1155/2014/840130
Research Article

Monotonicity of the Ratio of the Power and Second Seiffert Means with Applications

School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China

Received 1 June 2014; Accepted 13 July 2014; Published 20 July 2014

Academic Editor: Chuanzhi Bai

Copyright © 2014 Zhen-Hang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at MathSciNet
  2. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean. II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Google Scholar · View at MathSciNet
  3. W.-D. Jiang and F. Qi, “Some sharp inequalities involving Seiffert and other means and their concise proofs,” Mathematical Inequalities & Applications, vol. 15, no. 4, pp. 1007–1017, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W.-D. Jiang, “Some sharp inequalities involving reciprocals of the Seiffert and other means,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 593–599, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Witkowski, “Optimal weighted harmonic interpolations between Seiffert means,” Colloquium Mathematicum, vol. 130, no. 2, pp. 265–279, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. H.-J. Seiffert, “Aufgabe β16,” Die Wurzel, vol. 29, pp. 221–222, 1995. View at Google Scholar
  7. P. A. Hästö, “A monotonicity property of ratios of symmetric homogeneous means,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, article 71, 23 pages, 2002. View at Google Scholar · View at MathSciNet
  8. I. Costin and G. Toader, “A nice separation of some Seiffert-type means by power means,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 430692, 6 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Witkowski, “Interpolations of Schwab-Borchardt mean,” Mathematical Inequalities & Applications, vol. 16, no. 1, pp. 193–206, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. I. Costin and G. Toader, “Optimal evaluations of some Seiffert-type means by power means,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4745–4754, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z.-H. Yang, “Sharp bounds for the second Seiffert mean in terms of power means,” http://arxiv.org/pdf/1206.5494v1.pdf.